# SDR TWAA0003008

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, AFT CABIN FOUND CUTOUT IN MEMBRANE APPROXIMATELY 5 INCHES SQUARE INVOLVING A LIGHTENING HOLE OTBD OF NUMBER 1 TRACK, LT STA 1283 TO 1286.  INSTALLED MEMBRANE DOUBLER PER SRM 53-05, FIG 96 SHEET 3.
